# SDR SWAA2021021140639

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FWD SHIELD. BS767 TO BS787; RBL21; WL157 / REMOVED AND INSTALLED ACB FWD SHIELD AT BS 767 TO BS 787; RBL 21; WL157 ITEM # 7531132 IAW SRM 51-10-02-0G-0; SRM 51-40-2-0G-2; DWG# 146A0081.
